# SDR RAIA00309234

- Difficulty date: September 1, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 21,816 hours, 24,740 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED FAULT NR 1 ENGINE.  MAINTENANCE REPAIRED BROKEN WIRE AT CONNECTOR 404VC.
